# SDR DL72L010173

- Difficulty date: January 30, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N514DA
- Make and model: Boeing 727232
- Aircraft serial: 21430
- Aircraft time: 71,728 hours, 47,255 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Leaking
- Location: Nbr 4 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SYSTEM A HYDRAULIC FLUID DECREASED BELOW 1 GALLON.  TURNED OFF A-SYSTEM PUMPS AND COMPLIED WITH POM PROCEDURES FOR       HYDRAULIC SYSTEM EMERGENCY.  CRANKED GEAR AND FLAPS DOWN AND PERFORMED UNEVENTFUL LANDING AT 160000 LBS, RATE OF DESCENT AT TOUCHDOWN WAS 400 FEET PER SECOND AT 150 KNOTS.  REPLACED SLAT ACTUATOR, SERVICED HYDRAULIC SYS, LEAK CKS GOOD.
